Exponential stability preservation in semi-discretisations of BAM networks with nonlinear impulses

Sannay Mohamad, Kondalsamy Gopalsamy

    Research output: Contribution to journalArticlepeer-review

    18 Citations (Scopus)
    Original languageEnglish
    Article numberCurrent Contents search
    Pages (from-to)27-50
    Number of pages24
    JournalCommunications in Nonlinear Science and Numerical Simulation
    Volume14
    Issue number1
    Publication statusPublished - 2009

    Cite this